Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is there any other medication except valiant80 vitamine cobadex for BP ?

my wife age about 34 she is having high bp since from last 8month and she is under medication as per doctor advice with valiant80 vitamine cobadex but its still flacutred high frequintly by 150/120 plz advice me if there is any treatment and her diet thank you.
Asked On : Sat, 1 Jan 2011
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.see systolic 150 is slight high but diastolic 120 which is very high and dangerous it must be between 80 to do lipid profile,blood sugar,kidney profile and also do ECG once,then concern any physician for that.limit the use of salt.or instead of normal salt you use lona salt which ia free from regular exercise and yoga.
avoid stress.
Answered: Wed, 24 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.In spite of treatment from eight months,her blood pressure is not normal.Please talk to your doctor and discuss with him about option of increasing the dose or changing the drug.Ask her to take law salt in diet,do regular exercise and plan her diet well.Please watch her weight and try to maintain near normal weight.If not done please go for some routine blood reports like lipid profile,kidney and liver reports,EKG etc.Ask to her to practice relaxation techniques like yoga and meditation this will definitely help.
wishing her good health.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor